Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC PROWATER; GUIDE WIRE
Catalog Number
AGH146000
Health Effect - Clinical Code
Device Embedded In Tissue or Plaque (3165)
Date of Event
10/05/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient in cath lab for stenting of coronary artery.Wire became lodged in coronary vessel post stent.Wire fractured and broke inside vessel.Attempt made to retrieve, migrated into aorta.Transferred to tertiary care center.
New Search
Submit an Adverse Event Report
Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
12669388
Report Number
3004718255-2021-00240
Device Sequence Number
19892021
Product Code
DQX
UDI-Device Identifier
14547327056127
UDI-Public
(01)14547327056127(17)240331(10)210329A12A
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
10/20/2021
Report Date
(Section F)
10/20/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/31/2024
Device Catalogue Number
AGH146000
Device Lot Number
210329A12A
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
10/19/2021
Device Age
6 MO
Event Location
Hospital
Date Report to Manufacturer
10/20/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
74 YR
Date Report Sent to FDA
10/20/2021